# SDR MWEA020536

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 40,021 hours, 40,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Part number: 9912455505
- Condition: Damaged
- Location: Station 362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR DOUBLER DAMAGED AT STATION 362 LONGERON 20&21 RIGHT.  --  FABRICATED AND INSTALLED DOUBLER.
